A Globally Covergent Gummel Map for Optimal Dopant Profiling

Journal article


Publication Details

Author(s): Burger M, Pinnau R
Journal: Mathematical Models & Methods in Applied Sciences
Publication year: 2008
Volume: 19
ISSN: 0218-2025


External institutions with authors

Technische Universität Kaiserslautern
Westfälische Wilhelms-Universität (WWU) Münster


How to cite

APA:
Burger, M., & Pinnau, R. (2008). A Globally Covergent Gummel Map for Optimal Dopant Profiling. Mathematical Models & Methods in Applied Sciences, 19.

MLA:
Burger, Martin, and René Pinnau. "A Globally Covergent Gummel Map for Optimal Dopant Profiling." Mathematical Models & Methods in Applied Sciences 19 (2008).

BibTeX: 

Last updated on 2018-22-11 at 16:23